کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
10416747 | 901988 | 2005 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
First integrals of the equations ofnon-linear wave dynamics
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی مکانیک
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In algorithm for binding the first integrals of fourth-order non-linear differential equations, encountered when describing non-linearwave processes, is process, is proposed. The use of the method is illustrated by a number of examples. The first integrals obtained are employed to construct a solution of the generalized fifth-order Korteweg-de Vries equation in travelling-wave variables, which is expressed in terms of hyperelliptic integrals.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Applied Mathematics and Mechanics - Volume 69, Issue 2, 2005, Pages 205-212
Journal: Journal of Applied Mathematics and Mechanics - Volume 69, Issue 2, 2005, Pages 205-212
نویسندگان
N.A. Kudryashov,